Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AlKaMiMe

Did i do a stupid thing?

Recommended Posts

Hey i have been on roaccutane for a little while (about 1 month) but at the beginning after about 3 days i started drinking green tea and i did it for about a week...

would this of stuffed up my dosage's proper effects?

and also does Zinc affect the proper effects aswell?...

Any help would be great... biggrin.gif

AlKaMiMe

Share this post


Link to post
Share on other sites

Not certain .. I never took accutane. I've always drank green tea though. I don't really think what you drink will have an affect of you taking accutane. Unless your accutane came with a diet plan.

Share this post


Link to post
Share on other sites

your fine...u can drink and eat anything you want while u are on it...just avoid vitamin a

good luck with the rest of your treatment

Share this post


Link to post
Share on other sites

ohh and also i got some advice off narcissus... ( narcissus has helped me alot)... and he said he doesnt know if its alright to use green tea while on accutane...

He said that green tea reduces oil in the body...

Heres wat he said in a part:

...And I don't know if it would be alright to use while on Accutane. Because Accutane is a Vitamin A derivative, it's oil-soluble, and so perhaps by drinking it, you may indirectly be flushing it out too....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×